# SDR CKSA98624

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Nasi Syst
- Condition: Odor
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NASI SYSTEM HAS BURNT SMELL WHEN TURNED ON.  SUSPECT NR 3 ENGINE.  ACCOMPLISHED NR 3 AND NR 4 ENGINE RUN.  NO SMELL NOTED ON GROUND AS PER DC-8 MM NAS 21-00-00.
